# SDR DXTA2009062503703

- Difficulty date: June 26, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N887QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258387
- Aircraft time: 8,027 hours, 5,793 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Erratic
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

REPLACED LT ENTRATIC FLAP POSITION TRANMITTER WITH OVERHAULED UNIT.  OPS CHECKED GOOD IAW MM 27-50-00.
